American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37L30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Giulio Schimperna and Sergey Zelik. Existence of solutions and separation from singularities for a class of fourth order degenerate parabolic equations. Trans. Amer. Math. Soc. 365 (2013) 3799-3829.
Abstract, references, and article information   
View Article: PDF

[2] K. Simon, B. Solomyak and M. Urbanski. Invariant measures for parabolic IFS with overlaps and random continued fractions. Trans. Amer. Math. Soc. 353 (2001) 5145-5164. MR 1852098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1